# SDR ASAA2021112136659

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 40,092 hours, 11,603 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 896002002
- Condition: Failed
- Location: Nr 1 Fire Detect
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENG.#1 HARNESS INSPECTION - FOUND NUMEROUS CORE FIRE DETECTION HARNESS INSULATORS BAD. GROUNDED - YES. REF. B737-800 MM 26-11-02, REMOVED/REPLACED CORE FIRE DETECTION HARNESS INSULATORS, OPS NML REF. SAME MM.
